Hail, Broward
- When
- June 4, 2:10 PM EST
- Where
- Broward County, Pembroke Pines
- Measured
- 0.88 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 26.050, -80.167
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 4, 1:33 PM EST, 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT SUN JUN 4 2006 .DISCUSSION...INTERESTING FEATURE TODAY IS WEAK FRONTAL BOUNDARY TO THE NORTH WHICH MODELS INDICATE WILL DRIFT SOUTH AND ACTUALLY CLEAR THE PENINSULA BY EARLY WEDNESDAY. TEMPERATURES WONT REALLY COOL...HOWEVER WINDS WILL SHIFT TO MORE NORTHERLY AND POPS WILL GO DOWN TO ABOUT NIL TUESDAY AND WEDNESDAY AS MOISTURE BECOMES LIMITED TO A VERY SHALLOW LAYER NEAR THE SURFACE. THIS TYPE OF FRONTAL FEATURE CERTAINLY UNUSUAL FOR THIS TIME OF YEAR...BUT DEFINITELY NOT UNHEARD OF. DIGGING UPPER TROUGH SUPPORTS THIS ACTIVITY. IN THE MEANTIME...WILL SEE SCATTERED SHOWERS AND STORMS THROUGH THIS EVENING AND AGAIN ON MONDAY. GFS SHOWS OLD BOUNDARY TRYING TO WORK ITS WAY BACK NORTH AND ACROSS SOUTH FLORIDA BY LATE IN THE WEEK BRINGING THE RETURN OF DEEPER MOISTURE AND SCATTERED SHOWERS/STORMS. TEMPERATURES WILL REMAIN ABOUT NORMAL. GFS MOS GUIDANCE NUMBERS LOOK GOOD. && .MARINE...WINDS/SEAS WILL REMAIN QUIET WITH WEAK SURFACE PRESSURE FEATURES IN PLACE THROUGH THURSDAY. SOUTHEAST WINDS SHOULD BEGIN TO INCREASE A BIT BY THE END OF THE WEEK. && .FIRE WEATHER...NO PROBLEMS OR CONCERNS AS MOISTURE SHOULD REMAIN FAIRLY HIGH...HOWEVER...WEDNESDAY MAY PRESENT SOME ISSUES IF DRY AIR ALOFT MIXES TO THE SURFACE. WILL WATCH. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 72 89 72 89 / 30 30 20 5 FORT LAUDERDALE 74 89 73 88 / 20 30 20 5 MIAMI 74 90 74 90 / 20 30 20 5 NAPLES 73 87 72 89 / 10 20 10 5 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1120 AM EDT SUN JUN 4 2006 FLZ063-066>075-051515- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 1119 AM EDT SUN JUN 4 2006 ...SCATTERED THUNDERSTORMS THIS AFTERNOON EXCEPT ISOLATED ALONG WEST COAST AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: WEST COAST SEA BREEZE SHOULD DEVELOP AND PUSH ACROSS SOUTH FLORIDA THIS AFTERNOON AND THE EAST COAST SEA BREEZE SHOULD REMAIN CLOSE TO THE EAST COASTAL AREAS OF SOUTH FLORIDA. THIS WILL ALLOW FOR MOST THUNDERSTORM ACTIVITY TO BE OVER THE INTERIOR AND EAST COAST AREAS OF SOUTH FLORIDA TODAY. THE MAIN IMPACTS FROM THE STORMS WILL BE CLOUD TO GROUND LIGHTNING STRIKES, WIND GUSTS UP TO 30 MPH AND LOCALLY HEAVY RAINFALL. HAIL: THERE IS A SLIGHT RISK OF HAIL WITH THE THUNDERSTORMS THAT DEVELOP ACROSS SOUTH FLORIDA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NOT LIKELY TO BE REQUIRED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
The Miami radar (KAMX), 55 km away, was scanning. The volume nearest the first event began at 19:11 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2006Every state in 2006This day in weather historyWarnings in Florida, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510974.